American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[2] Kun Zhao. Global regularity for a coupled Cahn-Hilliard-Boussinesq system on bounded domains. Quart. Appl. Math. 69 (2011) 331-356. MR 2729892.
Abstract, references, and article information
View Article: PDF

[3] Seung-Yeal Ha and Se Eun Noh. Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures. Quart. Appl. Math. 68 (2010) 671-699. MR 2761510.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1